| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, follow up mdr will be submitted.
Event or Problem Description
It was reported that approximately 5 weeks post implantation, the patient experienced a femoral fracture.No intervention has been reported at this time.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by x-rays provided and reviewed by a third party hcp noting periprosthetic fracture of the proximal right femur.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.